# SDR SWAA2017042013258

- Difficulty date: April 5, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 62,932 hours, 36,695 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EDGE OF COOLING FAN EXHAUST CUTOUT SKIN CRACKED AT BS 380, BETWEEN STR 28L TO STR 28R.  REPAIRED SKIN PER EA.
